# SDR GTIA2014051701304

- Difficulty date: May 17, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A319-132
- Aircraft serial: 5132
- Aircraft time: 8,179 hours, 3,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE GUAGE INDICATES LOW.  L1 DOOR PRESSURE WITHIN LIMITS IAW AMM 25-62-00-210-001-A.
